Barczy, Mátyás and Pap, Gyula and T. Szabó, Tamás (2016) Parameter estimation for the subcritical Heston model based on discrete time observations. ACTA SCIENTIARUM MATHEMATICARUM (SZEGED), 82 (1-2). pp. 313-338. ISSN 0001-6969
|
Text
1403.0527.pdf Available under License Creative Commons Attribution. Download (245kB) | Preview |
Official URL: https://doi.org/10.14232/actasm-015-016-0
Abstract
We study asymptotic properties of some (essentially conditional least squares) parameter estimators for the subcritical Heston model based on discrete time observations derived from conditional least squares estimators of some modified parameters.
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > Q1 Science (General) / természettudomány általában |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 18 Jun 2023 09:37 |
Last Modified: | 18 Jun 2023 09:37 |
URI: | http://real.mtak.hu/id/eprint/167991 |
Actions (login required)
![]() |
Edit Item |